Vol. 99, No. 2, 1982

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Notes on generalized boundary value problems in Banach spaces. II. Infinite-dimensional extension theory

Richard Clark Brown

Vol. 99 (1982), No. 2, 271–302
Abstract

Let X, Y be Banach spaces and 𝒜 : X Y , : Y X be linear relations. Suppose 𝒜 is a restriction of the adjoint (or preadjoint) of and the codimension of G(𝒜) in G() is not necessarily finite. Under certain hypotheses we can describe in computationally useful ways extensions 𝒞 of 𝒜 which are restrictions of and their adjoints. The theory is applied to a number of examples and is a direct extension of a previous paper which mainly treated the finite dimensional case.

Mathematical Subject Classification 2000
Primary: 47A05
Secondary: 34G10
Milestones
Received: 12 March 1980
Revised: 20 May 1981
Published: 1 April 1982
Authors
Richard Clark Brown